This study proposes a two-species amensalism model with a cover to protect the first species from the second species, with the assumption that the growth of the second species is governed by nonlinear harvesting. Analytical and numerical analyses have both been done on this suggested ecological model. Boundedness and positivity of the solutions of the model are examined. The existence of feasible equilibrium points and their local stability have been discussed. In addition, the parametric conditions under which the proposed system is globally stable have been determined. It has also been shown, using the Sotomayor theorem, that under certain parametric conditions, the suggested model exhibits a saddle-node bifurcation. The parametric conditions for the existence of the bionomic equilibrium point have been obtained. The optimal harvesting strategy has been investigated utilizing the Pontryagins Maximum Principle. The potential phase portrait diagrams have been provided to corroborate the acquired findings.
Singh, Manoj Kumar and ., Poonam
(R2020) Dynamical Study and Optimal Harvesting of a Two-species Amensalism Model Incorporating Nonlinear Harvesting,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 18,
1, Article 19.
Available at: https://digitalcommons.pvamu.edu/aam/vol18/iss1/19